MathSciNet Relay Station
MathSciNet bibliographic data
MR1464908 (99c:57066) 57S05 (53C20 54F45 54H11)
Repovš, Dušan; Ščepin, Evgenij A proof of the Hilbert-Smith conjecture for actions by Lipschitz maps. Math. Ann. 308 (1997), no. 2, 361–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement